# SDR CAL950155

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 344
- Part time: 63,832 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - INSPECTION FOUND CABIN FLOOR SUPPORT CORRODED AT STA 344, BBL ZERO TO RBBL 48.75.  THE CORRODED SECTION OF FLOOR SUPPORT WAS REMOVED AND A NEW SECTION WAS INSTALLED PER SRM 53-10-8.  (X)
